Alert archive / Colorado / Frost Advisories in 2011

Frost Advisory 4, NWS Pueblo, CO

September 21, 20116 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Sep 21, 2011, 2:15 PM MDT for 6 counties in Colorado. It took effect at Sep 22, 2011, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2011, 2:15 PM MDT (20:15 UTC)
In effect from
Sep 22, 2011, 2:00 AM MDT
Expired
Sep 22, 2011, 8:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, El Paso County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 159 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2441 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS75 KPUB 212015
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT WED SEP 21 2011

COZ069>071-220215-
/O.NEW.KPUB.FR.Y.0004.110922T0800Z-110922T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
215 PM MDT WED SEP 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY. 

* LOCATION...THE SAN LUIS VALLEY

* TEMPERATURE...30 TO 35 DEGREES

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING
  HOURS OF THURSDAY ACROSS THE SAN LUIS VALLEY...ESPECIALLY IN
  FROST PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A PERIOD
OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
4 follow-up statements
259 
WWUS75 KPUB 212023
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
223 PM MDT WED SEP 21 2011

COZ084-220230-
/O.EXB.KPUB.FR.Y.0004.110922T0900Z-110922T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
223 PM MDT WED SEP 21 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. 

* LOCATION...NORTHERN EL PASO COUNTY.

* TEMPERATURE...31 TO 35 DEGREES.

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING
  HOURS OF THURSDAY ACROSS PORTIONS OF NORTHERN EL PASO COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A PERIOD
OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$

COZ069>071-220230-
/O.CON.KPUB.FR.Y.0004.110922T0800Z-110922T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
223 PM MDT WED SEP 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...30 TO 35 DEGREES.

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING 
  HOURS OF THURSDAY ACROSS THE SAN LUIS VALLEY...ESPECIALLY IN 
  FROST PRONE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A PERIOD
OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
095 
WWUS75 KPUB 220216
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
816 PM MDT WED SEP 21 2011

COZ069>071-220845-
/O.CON.KPUB.FR.Y.0004.110922T0800Z-110922T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
816 PM MDT WED SEP 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS RANGING FROM 30 TO 35 DEGREES.

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING 
  HOURS OF THURSDAY ACROSS THE SAN LUIS VALLEY...ESPECIALLY IN 
  FROST PRONE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A PERIOD
OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$

COZ084-220845-
/O.CON.KPUB.FR.Y.0004.110922T0900Z-110922T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
816 PM MDT WED SEP 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
THURSDAY. 

* LOCATION...NORTHERN EL PASO COUNTY.

* TEMPERATURE...LOWS RANGING IN THE LOWER TO MID 3OS.

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING 
  HOURS OF THURSDAY ACROSS PORTIONS OF NORTHERN EL PASO COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A PERIOD
OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
106 
WWUS75 KPUB 220824
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
224 AM MDT THU SEP 22 2011

COZ084-221400-
/O.CON.KPUB.FR.Y.0004.110922T0900Z-110922T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
224 AM MDT THU SEP 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...NORTHERN EL PASO COUNTY.

* TEMPERATURE...LOWS RANGING IN THE LOWER TO MID 3OS.

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING 
  HOURS OF THURSDAY ACROSS PORTIONS OF NORTHERN EL PASO COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A BRIEF
PERIOD OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR
VEGETATION.

&&

$$

COZ069>071-221400-
/O.CON.KPUB.FR.Y.0004.000000T0000Z-110922T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
224 AM MDT THU SEP 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS RANGING FROM 30 TO 35 DEGREES.

* IMPACT...AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING 
  HOURS OF THURSDAY ACROSS THE SAN LUIS VALLEY...ESPECIALLY IN 
  FROST PRONE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING ARE PROJECTED TO OCCUR FOR A BRIEF
PERIOD OF TIME. PLEASE TAKE PRECAUTIONS TO PROTECT CROPS OR
VEGETATION.

&&

$$
548 
WWUS75 KPUB 221340
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
740 AM MDT THU SEP 22 2011

COZ069>071-084-221445-
/O.EXP.KPUB.FR.Y.0004.000000T0000Z-110922T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA...BLACK FOREST...AIR FORCE ACADEMY
740 AM MDT THU SEP 22 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. 

TEMPERATURES HAVE REACHED THEIR LOWS FOR THE MORNING AND ARE
BEGINNING TO CLIMB TO LEVELS WELL ABOVE FREEZING. THUS THE FROST
ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 21, 11:10 AM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Sep 21, 11:10 AM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1110 AM MDT WED SEP 21 2011

.AVIATION...FOR 18Z TAF.

VFR CONDITIONS ARE PROJECTED TO CONTINUE OVER THE AREA THROUGH
APPROXIMATELY 21Z/21ST...WITH ISOLATED TSRA AS WELL AS LOCAL MVFR
CONDITIONS POSSIBLE FROM APPROXIMATELY 21Z/21ST TO 06Z/22ND OVER
THE EASTERN MOUNTAINS AND PLAINS. FOR THE KALS...KCOS AND KPUB TAF
SITES...PLAN TO CONTINUE A VCTS MENTION IN KCOS FROM 22Z-06Z WHILE
KEEPING KPUB AND KALS GENERALLY DRY. IN ADDITION...PROJECT CLEARING
SKIES BY SUNRISE THURSDAY MORNING IN THE VICINITY OF THE TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 434 AM MDT WED SEP 21 2011/

SHORT TERM...
(TODAY AND TONIGHT)

WEAK UPPER WAVE WILL ROTATE SOUTHWARD AROUND THE UPPER LOW OVER THE
GREAT LAKES TODAY AND THIS EVENING...PROVIDING SOME WEAK UPWARD
MOTION TO THE EASTERN HALF OF THE AREA. WEAK UPSLOPE GRADIENT WILL
AID UPWARD MOTION AS WELL...AS COOL SURFACE HIGH DROPS SOUTH INTO
THE CENTRAL PLAINS. MAIN FACTOR LIMITING PRECIP CHANCES TODAY WILL
BE LACK OF INSTABILITY...AS SURFACE DEWPOINTS ARE CURRENTLY IN THE
30S OVER THE PLAINS AND ARE FORECAST TO RISE ONLY INTO THE LOW/MID
40S BY AFTERNOON. LATEST MODEL PROGS SUGGEST CAPES OF ONLY A COUPLE
HUNDRED J/KG...WITH BEST INSTABILITY LIMITED TO AREAS ALONG AND WEST
OF I-25. WILL THUS KEEP MAINLY ISOLATED POPS IN PLACE THIS AFTERNOON
AND EVENING OVER THE EASTERN MOUNTAINS AND PLAINS...WITH SOME LOW
SCATTERED POPS OVER THE FAR SOUTHEAST WHERE MOISTURE WILL BE
SLIGHTLY DEEPER. GIVEN LACK OF INSTABILITY...STRONG STORMS LOOK
UNLIKELY DESPITE RATHER HEALTHY 0-6KM SHEAR. MAX TEMPS TODAY LOOK
FAIRLY COOL ALONG AND EAST OF THE MOUNTAINS...WHILE WESTERN
MOUNTAINS AND VALLEYS REMAIN MILD. OVERNIGHT...PRECIP ENDS OVER ALL
BUT THE FAR SOUTHEAST BY MIDNIGHT...WITH GRADUAL DECREASE IN CLOUD
COVER OVER THE AREA BY THU MORNING. SOME CONCERN ABOUT NEAR FREEZING
TEMPS ACROSS THE SAN LUIS VALLEY IF CLOUDS CAN CLEAR QUICK
ENOUGH...THOUGH WILL HOLD OFF ON A HIGHLIGHT FOR NOW AND LET DAY
SHIFT BETTER EVALUATE CLOUD TRENDS.

LONG TERM...
(THURSDAY THROUGH TUESDAY)

SOMEWHAT TRANQUIL WEATHER PATTERN IS EXPECTED THROUGH THE EXTENDED
PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE WESTERN THIRD OF
THE COUNTRY...AND AN UPPER LOW PARKS OVER THE OHIO RIVER VALLEY. DRY
CONDITIONS AND VERY WARM TEMPS ARE FORECAST OVER THE WEEKEND AND
INTO THE NEXT WORK WEEK.

TWO THINGS TO NOTE HOWEVER. FIRST...WITH CLEARING SKIES AND DRY AIR
SETTLING IN BY THU NIGHT...THE SLV WILL BE FLIRTING WITH BELOW
FREEZING TEMPS LATE THU NIGHT/EARLY FRI MORNING. FOOLOWING SHIFTS
WILL HAVE TO TAKE A LOOK AT THIS FOR POSSIBLE HIGHLIGHTS.
SECOND...LONG RANGE MODELS HINT AT THE RIDGE BREAKING DOWN IN THE
SUN TO MON TIME FRAME WITH A HINT OF PCPN CHANCES OVER THE HIGHER
TERRAIN...MAINLY THE SW MTS...MON AND DEFINITELY BY TUE. THIS IS A
LONG WAY OFF AND MUCH CAN CHANGE BEFORE THEN...SO WILL MAINTAIN A
DRY FORECAST THROUGH TUE FOR THE TIME BEING.

A WARM DAY IS EXPECTED ON THU WITH TEMPS AROUND 80 F FOR THE EASTERN
PLAINS AND 70S FOR THE HIGH VALLEYS...BUT THEN LOOK FOR ABOUT
ANOTHER 5 DEGREES OF WARMING ACROSS THE ENTIRE CWA FOR FRI THROUGH
TUE. 27

AVIATION...

GENERALLY VFR CONDITIONS OVER THE AREA UNTIL 21Z...WITH ISOLATED
-TSRA AND LOCAL MVFR POSSIBLE FROM 21Z-04Z OVER THE EASTERN
MOUNTAINS AND PLAINS. FOR THE TAF SITES...WILL KEEP A VCTS MENTION
IN KCOS FROM 22Z-03Z WHILE KEEPING KPUB AND KALS DRY. PRECIP
SHOULD END OVER MOST OF THE AREA 04Z-06Z...WITH CLEARING SKIES BY
THU MORNING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Sep 21, 11:01 AM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1101 AM MDT WED SEP 21 2011

COZ058>089-093>099-221715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1101 AM MDT WED SEP 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING
OVER THE EASTERN MOUNTAINS AND ALL OF THE EASTERN PLAINS...WITH THE
BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ALONG THE NEW
MEXICO BORDER. THE PRIMARY METEOROLOGICAL THREATS FROM THESE STORMS
WILL BE LIGHTNING...HAIL GENERALLY UNDER THE SIZE OF PENNIES...WIND
GUSTS UP TO 50 MPH AT TIMES AND BRIEF PERIODS OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

81/81

Nearby

Frost Advisories in Colorado, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.